Amorous Eyes

T-Girl Extraordinaire

Hormones!

After two very long years of waiting I have started finally Hormone Replacement Therapy (HRT).

Took 2 years but I finally got my hormones! :DLast week I had my first appointment with the endocrinologist. We had a brief chat where he explained what to expect, possible side effects and such which I’ll get into in a bit. He also a did a basic physical examination like checking my height, weight, blood pressure and lungs.

Everything checked out okay so he then wrote the prescription for the hormones which I was able to pick up downstairs at the hospital’s own apothecary.

What I get to take is Cyproterone acetate (50mg tablets) which is a testosterone blocker and Progynova (estradiol) (2mg tablets) which are the female sex hormones. I take both of those 2 times a day, once during breakfast and once during dinner.

In about six weeks I will have to go back there. I was unable to make appointments that day as they told me they were swamped with scheduling all kinds of appointments so they were trying to figure all that out. They’ll get in touch with me when they figure it out.

There will be about four appointments total which they’ll try to keep as close together as possible. Apart from seeing the endocrinologist again I’ll also see my psychiatrist again.

They also want to do a bone density scan (which I’m not sure is new to the protocol or not), and I’ll get an ‘introduction’ to speech therapy. As far as I understood they actually have in-house speech therapists now, that’s pretty cool!

Anyhoo, back to the hormones which I am super excited about! :D

As every person is different the exact results of HRT can be hard, nay impossible, to predict but I’ll list what one can at least expect. There are of course also many other side effects that may occur while on HRT so I list some of those as well.

And much more.

As I have only just started I’m not sure exactly what to expect beyond what I’ve been told and have read but I did warn some of my surroundings that my behaviour might change a bit or be erratic.

Posted on August 31, 2010
comments powered by Disqus